# SDR ASAA2015031210946

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 26,726 hours, 8,250 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT WORKING.  ACFT GROUNDED.  VERIFIED SATCOM PROMPT WAS MISSING ON MCDU PAGE.  OPENED AND CLOSED SATCOM CB REF FIM 23-15, TASK 801.  PROMT REAPPEARED. PERFORMED SATCOM, OPS TEST 23-15-00-730-801.  SYS CKS NORMAL.
